Pacific Journal of Mathematics

Asymmetry of a plane convex set with respect to its centroid.

B. M. Stewart

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 335-337.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040106

Mathematical Reviews number (MathSciNet)
MR0097771

Zentralblatt MATH identifier
0087.37304

Subjects
Primary: 52.00

Citation

Stewart, B. M. Asymmetry of a plane convex set with respect to its centroid. Pacific J. Math. 8 (1958), no. 2, 335--337. https://projecteuclid.org/euclid.pjm/1103040106


Export citation

References

  • [1] A. S. Besicovitch, Measure of asymmetry of convex curves, J. London Math. Soc. 23 (1948), 237-240.
  • [2] Ellen F. Buck andR.C Buck, Equipartitionof convex sets, Math. Mag. 22 (1949), 195-198.
  • [3] H. G. Eggleston, Some properties of triangles as extremal curves, J. London Math Soc. 28 (1953). 32-36.
  • [4] I. Fary and L. Redei, Der zentralsymmetrische Kern und die zentralsymmetrische Hlle von konvexen Krpern, Math. Ann.122 (1950), 205-220.
  • [5] S. Stein, Thesymmetry function in a convex body, Pacific J. Math. 6 (1956), 145-147.
  • [6] B. M. Stewart, The two-area covering problem, Amer. Math. Monthly 50 (1951), 394- 403.